Alert archive / Michigan / Winter Storm Watches in 2017
Winter Storm Watch 2, NWS Gaylord, MI
NWS Gaylord, MI issued this winter storm watch at Dec 4, 2017, 3:21 PM EST for Cheboygan County, Emmet County, Michigan. It took effect at Dec 5, 2017, 4:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 4, 2017, 3:21 PM EST (20:21 UTC)
- In effect from
- Dec 5, 2017, 4:00 PM EST
- Expired
- Dec 5, 2017, 3:51 AM EST
- In force
- Issued by
- NWS Gaylord, MI
Counties Cheboygan County, MI, Emmet County, MI
The radar
The NCL Michigan radar (KAPX), 69 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 8.4 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2055 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 438 m²/s²
- 0-3 km storm-relative helicity
- 619 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
297 WWUS43 KAPX 042021 WSWAPX URGENT - WINTER WEATHER MESSAGE National Weather Service Gaylord MI 321 PM EST Mon Dec 4 2017 MIZ008-016-017-019-050430- /O.NEW.KAPX.WS.A.0002.171205T2100Z-171207T0000Z/ Chippewa-Emmet-Cheboygan-Charlevoix- Including the cities of Sault Ste. Marie, Petoskey, Cheboygan, and Charlevoix 321 PM EST Mon Dec 4 2017 ...WINTER STORM WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY EVENING... * WHAT...Heavy lake effect snow and strong winds expected. Plan on difficult travel conditions with localized blizzard-like conditions possible. Total snow accumulations of 5 to 9 inches are expected, with localized amounts up to 13 inches possible. * WHERE...Emmet, Cheboygan, Charlevoix Counties and the Drummond Island area in Chippewa County. * WHEN...From Tuesday afternoon through Wednesday evening. * ADDITIONAL DETAILS...Significant reductions in visibility are expected with travel becoming difficult, especially on north- south oriented roadways including US-31 and Interstate 75. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch for heavy lake effect snow means there is a potential for a large amount of snow in only a few hours. Visibilities and depth of snow can vary greatly, impacting travel significantly. Continue to monitor the latest forecasts. $$ http://www.weather.gov/apx
3 follow-up statements
124 WWUS43 KAPX 042141 WSWAPX URGENT - WINTER WEATHER MESSAGE National Weather Service Gaylord MI 441 PM EST Mon Dec 4 2017 MIZ008-016-017-019-050600- /O.CON.KAPX.WS.A.0002.171205T2100Z-171207T0000Z/ Chippewa-Emmet-Cheboygan-Charlevoix- Including the cities of Sault Ste. Marie, Petoskey, Cheboygan, and Charlevoix 441 PM EST Mon Dec 4 2017 ...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY EVENING... * WHAT...Heavy lake effect snow and strong winds expected. Plan on difficult travel conditions with localized blizzard-like conditions possible. Total snow accumulations of 5 to 9 inches are expected, with localized amounts up to 13 inches possible. * WHERE...Emmet, Cheboygan, Charlevoix Counties and the Drummond Island area in Chippewa County. * WHEN...From Tuesday afternoon through Wednesday evening. * ADDITIONAL DETAILS...Significant reductions in visibility are expected with travel becoming difficult, especially on north- south oriented roadways including US-31 and Interstate 75. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch for heavy lake effect snow means there is a potential for a large amount of snow in only a few hours. Visibilities and depth of snow can vary greatly, impacting travel significantly. Continue to monitor the latest forecasts. $$ http://www.weather.gov/apx
619 WWUS43 KAPX 050328 WSWAPX URGENT - WINTER WEATHER MESSAGE National Weather Service Gaylord MI 1028 PM EST Mon Dec 4 2017 MIZ008-016-017-019-051100- /O.CON.KAPX.WS.A.0002.171205T2100Z-171207T0000Z/ Chippewa-Emmet-Cheboygan-Charlevoix- Including the cities of Sault Ste. Marie, Petoskey, Cheboygan, and Charlevoix 1028 PM EST Mon Dec 4 2017 ...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY EVENING... * WHAT...Lake effect snow showers will develop Tuesday afternoon and become heavy Tuesday night through Wednesday. Along with gusty winds...plan on difficult travel conditions with localized blizzard-like conditions possible. Total snow accumulations of 5 to 9 inches are possible by Wednesday evening, with localized amounts around a foot. * WHERE...Emmet, Cheboygan, Charlevoix Counties and the Drummond Island area in Chippewa County. * WHEN...From Tuesday afternoon through Wednesday evening. * ADDITIONAL DETAILS...Significant reductions in visibility are expected with travel becoming difficult, especially on north- south oriented roadways including US-31 and Interstate 75. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch for heavy lake effect snow means there is a potential for a large amount of snow in only a few hours. Visibilities and depth of snow can vary greatly, impacting travel significantly. Continue to monitor the latest forecasts. $$ http://www.weather.gov/apx
262 WWUS43 KAPX 050851 WSWAPX URGENT - WINTER WEATHER MESSAGE National Weather Service Gaylord MI 351 AM EST Tue Dec 5 2017 MIZ016-017-051700- /O.UPG.KAPX.WS.A.0002.171205T2100Z-171207T0000Z/ /O.NEW.KAPX.WS.W.0006.171205T2100Z-171206T2200Z/ Emmet-Cheboygan- Including the cities of Petoskey and Cheboygan 351 AM EST Tue Dec 5 2017 ...WINTER STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 PM EST WEDNESDAY... * WHAT...Heavy lake effect snow expected. Plan on difficult travel conditions. Total snow accumulations of 5 to 10 inches are expected. * WHERE...Emmet and Cheboygan Counties. * WHEN...From 4 PM this afternoon to 5 PM EST Wednesday. * ADDITIONAL DETAILS...Winds gusting as high as 40 mph will cause considerable blowing and drifting snow. Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for heavy lake effect snow means significant amounts of lake effect snow are forecast that will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. $$ MIZ019-051700- /O.UPG.KAPX.WS.A.0002.171205T2100Z-171207T0000Z/ /O.NEW.KAPX.WS.W.0006.171205T2100Z-171207T1700Z/ Charlevoix- Including the city of Charlevoix 351 AM EST Tue Dec 5 2017 ...WINTER STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO NOON EST THURSDAY... * WHAT...Heavy lake effect snow expected. Travel will be very difficult. Total snow accumulations over the two-day period of 8 to 15 inches are expected. * WHERE...Charlevoix County. * WHEN...From 4 PM this afternoon to noon EST Thursday. * ADDITIONAL DETAILS...Winds gusting as high as 35 mph will cause areas of blowing and drifting snow into Wednesday morning. Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for heavy lake effect snow means significant amounts of lake effect snow are forecast that will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. $$ MIZ021-022-051700- /O.NEW.KAPX.WS.W.0006.171206T1700Z-171207T1700Z/ Antrim-Otsego- Including the cities of Mancelona and Gaylord 351 AM EST Tue Dec 5 2017 ...WINTER STORM WARNING IN EFFECT FROM NOON WEDNESDAY TO NOON EST THURSDAY... * WHAT...Heavy lake effect snow expected. Plan on difficult travel conditions. Total snow accumulations of 5 to 10 inches are expected. * WHERE...Antrim and Otsego Counties. * WHEN...From noon Wednesday to noon EST Thursday. * ADDITIONAL DETAILS...Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for heavy lake effect snow means significant amounts of lake effect snow are forecast that will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. $$ MIZ008-051700- /O.UPG.KAPX.WS.A.0002.171205T2100Z-171207T0000Z/ /O.NEW.KAPX.WW.Y.0027.171205T2100Z-171206T1200Z/ Chippewa- Including the city of Sault Ste. Marie 351 AM EST Tue Dec 5 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST WEDNESDAY... * WHAT...Lake effect snow expected in southeast Chippewa County. Plan on slippery road conditions. Total snow accumulations of 2 to 6 inches are expected. * WHERE...Southeast Chippewa County, including Goetzville, De Tour Village, and Drummond Island. * WHEN...From 4 PM this afternoon to 7 AM EST Wednesday. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for lake effect snow means lake effect snow is forecast that will make travel difficult in some areas. Use caution when traveling. $$ MIZ015-051700- /O.NEW.KAPX.WW.Y.0027.171205T2100Z-171206T1200Z/ Mackinac- Including the city of St. Ignace 351 AM EST Tue Dec 5 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST WEDNESDAY... * WHAT...Lake effect snow expected in southern and eastern Mackinac County. Plan on slippery road conditions. Total snow accumulations of 2 to 5 inches are expected. * WHERE...Southern and eastern Mackinac County, including St Ignace, Hessel, Cedarville, and Bois Blanc Island. * WHEN...From 4 PM this afternoon to 7 AM EST Wednesday. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for lake effect snow means lake effect snow is forecast that will make travel difficult in some areas. Use caution when traveling. $$ http://www.weather.gov/apx JZ
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this winter storm watch went out at Dec 4, 12:23 PM EST, 2 hours 58 minutes earlier.
Area forecast discussion, Dec 4, 12:23 PM EST, 2 hours 58 minutes before
Area Forecast Discussion National Weather Service Gaylord MI 1223 PM EST Mon Dec 4 2017 .UPDATE... Issued at 1104 AM EST Mon Dec 4 2017 Strong warm air advection on nose of intense low level jet continues drive a large area of moderate to heavy rain. Axis of heaviest rain is pinwheeling off to the north, following most intense moisture convergence and strong isentropic upglide on the nose of that jet. Expect this trend to continue, with the heaviest rains centering across eastern upper Michigan with time. Light showers/periods of drizzle expected the further south one goes as deepest mid level moisture departs. Approach of upstream cold front will bring more widespread showers across the area this evening. Intense dynamics has resulted in a few elevated thunderstorms this morning, and cannot rule out a few more embedded storms across eastern upper this afternoon. More storms upstream tied to that approaching cold front. May see the same thing here this evening as the front passes. Everything looks to remain elevated with very stable low levels preventing any severe threat, although cannot rule out a few small hailers given strong shear through the elevated convective layer. && .NEAR TERM...(Today through Tonight) Issued at 336 AM EST Mon Dec 4 2017 ...Wet/windy weather returns... High impact weather potential...a few thunderstorms today and tonight. Heavy rainfall eastern upper MI today. Strong wind gusts late tonight, especially near Lake MI. Shortwave ridging is getting pumped up into the Great Lakes region, in advance of a trof digging into the central Rockies. In the northern stream, an upper low is digging w of Hudson Bay. Sadly, this pattern will be progressive in the near-term period. Upper ridging will move to the east coast tonight. The upstream systems will interact and carve out a deepening upper low, which will be in northern MN by daybreak Tuesday. At the surface, low pressure will deepen as it moves ne from the central plains, slowing somewhat as it crosses Superior tonight. The associated cold front blasts thru northern MI overnight. Precip trends, including thunder chances, and winds, are the main concerns. Rain is becoming more expansive to our w (northern WI) and sw (IL/MO/IA/WI border area). A few t-storms are noted over Door Co and points west. The expanding trend will continue as the warm conveyor belt establishes a better Gulf tap as time progresses, all the way up til cold fropa. PWAT values will approach or slightly exceed an inch this afternoon and evening, near-record values for early Dec. Leading edge of rain should be pushing into far western sections of the forecast area by dawn, expanding ne- ward with time. Only place where rain is in doubt today is in se sections, which may get behind a lifting warm front before best lift/moisture arrives this afternoon. Heaviest and most persistent rain today will be in the nw half of the forecast area, and especially eastern upper MI, where rainfall amounts of 1-2 inches are likely in some areas. This will not be flood- producing rains, not in this forecast area, but healthy amounts for sure. Further south, showers will be less extensive in temporal coverage. Nw lower will see their highest pops this morning, before something of a lull (just likely pops) this afternoon. Ne lower, highest pops from midday into mid afternoon. Instability plume (MuCapes to 400j/kg) will not be in a huge hurry to shift east, but will start to enter western sections of the forecast area toward midday. A slight chance of thunder edges into nw lower MI then, expanding across much of northern MI from then up til 06Z/cold fropa. Suppose it's not impossible to see some small hail given the intense shear/potential for a few well elevated supercells. But convection will be rooted at 850-800mb, with a very stable layer below, so no other svr threat evident. Max temps will be in the mid 40s to near 50f in eastern upper, and near 50f to the mid 50s in northern lower MI. Certainly our final quasi-balmy day for the foreseeable future. TVC/HTL progged to come up about 5f shy of record highs. Shower/few t-storm threat will persist thru fropa. Categorical pops in order the 1st half of the night, with a diminishing trend from w to e overnight. Precip will be less heavy, generally less than half an inch. Winds will ramp up post-fropa, especially in western sections, as cold advection provides downward momentum and steeper low-level lapse rates arrive. Places along the Lake MI coast will see the gustiest winds due to exposure. Forecast gusts approach 45 mph (advisory criteria) very late tonight for parts of Leelanau/ Charlevoix/Emmet/Mackinac Cos. Will not pop a wind advisory just yet, given marginal nature of the event, and we still have time to assess future model trends. Temps hold up for much of the night, but fall off the table overnight. Mins will reach the lower 30s in nw lower MI and western Chip/Mack Cos, while hold near 40f for APN-OSC. && .SHORT TERM...(Tuesday through Wednesday) Issued at 336 AM EST Mon Dec 4 2017 ...Falling temperatures and increasing lake effect snow... Strong cold advection behind the departing cold front Tuesday should lead to falling temperatures as well as wind gusts of 30 to 40 mph (especially near the lake shores). West southwest flow lake effect snow showers are expected to develop by Tuesday afternoon with winds slowly veering west Tuesday night and eventually west northwest by Wednesday afternoon. Lake effect parameters look very good with lake/850 mb delta ts of about 20 and inversion heights between 5000 and 6000 feet. The shifting winds should fan out snow accumulations but some spots still stand to receive a few inches through this time (somewhere on the order of 3 to perhaps 6ish inches?). Headlines will probably be needed with blowing snow also expected to become an issue. Still plenty of time to sort out the details on all that as it's not really until the 4th period when activity looks like it ramps up. .LONG TERM...(Wednesday night through Sunday) Issued at 336 AM EST Mon Dec 4 2017 ...Colder with periods of lake effect snow... The well advertised pattern change will be in full force with strong ridging along the west coast leading to deep troughing across the western Great Lakes and Northeast through this period. This will result in cold temperatures and rounds of lake effect snow showers across northern Michigan. Extended models are honing in a little better but still vary on the details of the exact lake effect flow regimes due to timing differences over short waves moving through the flow. The snow belts of northwest lower and eastern upper still stand to receive additional respectable snowfall totals. An even colder shot of arctic air is then poised to drop south into the region just beyond this period (early next week). && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1212 PM EST Mon Dec 4 2017 Plenty of impactful weather expected across the taf locations through the period. Initial band of moderate to heavy rain has largely pushed north of the taf sites, although some pockets of heavier showers may impact KPLN yet for a few more hours. Mostly VFR cigs, with MVFR conditions confined to the heavier showers. Cigs expected to lower to MVFR once again this evening and overnight as upstream cold front passes, with more showers expected. Post-frontal lake processes will keep MVFR/low end VFR cigs through Tuesday. Wind shear across all of northern lower Michigan into this evening, waiting for the frontal passage to end it from west to east. Gusty southeast to south winds into this evening becoming southwest behind the front. Expect wind gusts to only increase further overnight into Tuesday morning as intense cold air advection destabilizes the lower levels. && .MARINE... Issued at 336 AM EST Mon Dec 4 2017 Gale warnings already up for all waters, as a potent low pressure system lifts ne across Superior tonight. Some opportunity for a few storm-force gusts on Lake MI late tonight into Tuesday. Will be further evaluating whether storm warnings are needed later this morning. Otherwise a lengthy period of gale force gusts into Tuesday night, as much colder air blasts into the region. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...GALE WARNING until 4 AM EST Wednesday for LHZ345>349. LM...GALE WARNING until 4 AM EST Wednesday for LMZ323-341-342-344>346. LS...GALE WARNING until 4 AM EST Wednesday for LSZ321-322. && UPDATE...MB NEAR TERM...JZ SHORT TERM...AS LONG TERM...AS AVIATION...MB MARINE...JZ
Hazardous weather outlook, Dec 4, 11:44 AM EST, 3 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 1144 AM EST Mon Dec 4 2017 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-051200- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa- Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim- Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford- Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco- Gladwin-Arenac- 1144 AM EST Mon Dec 4 2017 This hazardous weather outlook is for northern Lower Michigan... eastern Upper Michigan...and adjacent nearshore waters of Lake Michigan...Lake Huron and Lake Superior. .DAY ONE...This afternoon and tonight. Gale force wind gusts are expected into tonight across all of the northern Michigan nearshore waters. Gusts may approach storm force on some of the Lake Michigan waters late tonight. Please see the latest marine headlines and forecasts for additional information. Locally heavy rainfall of 1 to 2 inches will occur through tonight in the Straits area and eastern upper Michigan. There is a slight chance for thunderstorms from midday until shortly after midnight across northern Michigan. Severe storms are not expected. Wind gusts of 40 to 45 mph will occur late tonight along the Lake Michigan coastline of northwest lower and eastern upper Michigan. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Gale force wind gusts will continue Tuesday and Tuesday night across all of the northern Michigan nearshore waters. Please see the latest marine headlines and forecasts for additional information. Periods of accumulating lake effect snow will begin Tuesday afternoon and will continue through Sunday...with significant snow totals possible. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any significant weather and rainfall amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord msb
In the hours before
Local storm report, Dec 4, 9:56 AM EST, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
956 AM EST MON DEC 4 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM NON-TSTM WND GST 1 N MUNUSCONG 46.26N 84.19W
12/04/2017 M48 MPH LSZ322 MI BUOY
BUOY STATION RCKM4, 1 N MUNUSCONG.
&&Local storm report, Dec 4, 11:12 AM EST, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1112 AM EST MON DEC 4 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 AM NON-TSTM WND GST 1 N MUNUSCONG 46.26N 84.19W
12/04/2017 M53 MPH LSZ322 MI BUOY
BUOY STATION RCKM4, 1 N MUNUSCONG.
&&Local storm report, Dec 4, 11:13 AM EST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1113 AM EST MON DEC 4 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 AM NON-TSTM WND GST 1 N MUNUSCONG 46.26N 84.19W
12/04/2017 M53 MPH LSZ322 MI BUOY
BUOY STATION RCKM4, 1 N MUNUSCONG.
&&Local storm report, Dec 4, 12:46 PM EST, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1246 PM EST MON DEC 4 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 PM NON-TSTM WND GST 11 ESE GOETZVILLE 45.99N 83.90W
12/04/2017 M46 MPH LSZ322 MI BUOY
BUOY STATION DTLM4, 11 ESE GOETZVILLE.
&&Local storm report, Dec 4, 2:25 PM EST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
225 PM EST MON DEC 4 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM NON-TSTM WND GST 1 NW WATERS 44.91N 84.72W
12/04/2017 M43 MPH OTSEGO MI MESONET
MESONET STATION D5664, 1 WNW WATERS. THE
DURATION OF THE NON-TSTM WND GST EVENT WAS
24 HOURS.
1236 PM NON-TSTM WND GST 3 E SAULT STE. MARIE 46.49N 84.30W
12/04/2017 M35 MPH CHIPPEWA MI BUOY
BUOY STATION LTRM4, 3 E SAULT STE. MARIE.
THE DURATION OF THE NON-TSTM WND GST EVENT
WAS 24 HOURS.
1255 PM NON-TSTM WND GST 1 S SAULT STE. MARIE 46.47N 84.37W
12/04/2017 M38 MPH CHIPPEWA MI ASOS
ASOS STATION ANJ, SAULT STE MARIE. THE
DURATION OF THE NON-TSTM WND GST EVENT WAS
24 HOURS.
0950 AM NON-TSTM WND GST 33 ENE PRESQUE ISLE 45.40N 82.80W
12/04/2017 M36 MPH LHZ362 MI BUOY
BUOY STATION 45003, 33 E PRESQUE ISLE. THE
DURATION OF THE NON-TSTM WND GST EVENT WAS
24 HOURS.
1257 PM NON-TSTM WND GST 1 SW GAYLORD 45.02N 84.70W
12/04/2017 M43 MPH OTSEGO MI ASOS
ASOS STATION GLR, OTSEGO COUNTY AIRPORT. THE
DURATION OF THE NON-TSTM WND GST EVENT WAS
24 HOURS.
1212 PM NON-TSTM WND GST 3 NNW MUNUSCONG 46.28N 84.21W
12/04/2017 M36 MPH LSZ322 MI BUOY
BUOY STATION WNEM4, 2 NNW MUNUSCONG. THE
DURATION OF THE NON-TSTM WND GST EVENT WAS
24 HOURS.
1012 AM NON-TSTM WND GST 1 N MUNUSCONG 46.26N 84.19W
12/04/2017 M53 MPH LSZ322 MI BUOY
BUOY STATION RCKM4, 1 N MUNUSCONG. THE
DURATION OF THE NON-TSTM WND GST EVENT WAS
24 HOURS.
0140 PM NON-TSTM WND GST 1 WNW MANISTEE 44.25N 86.35W
12/04/2017 M45 MPH MANISTEE MI MESONET
MESONET STATION MEEM4, MANISTEE. THE
DURATION OF THE NON-TSTM WND GST EVENT WAS
24 HOURS.
1050 AM NON-TSTM WND GST 47 E OSCODA 44.30N 82.40W
12/04/2017 M36 MPH LHZ363 MI BUOY
BUOY STATION 45008, 28 ENE HURON CITY. THE
DURATION OF THE NON-TSTM WND GST EVENT WAS
24 HOURS.
0125 PM NON-TSTM WND GST 1 SE GREILICKVILLE 44.79N 85.63W
12/04/2017 M40 MPH LMZ323 MI MESONET
MESONET STATION XELM, GREILICKVILLE. THE
DURATION OF THE NON-TSTM WND GST EVENT WAS
24 HOURS.
0106 PM NON-TSTM WND GST 11 ESE GOETZVILLE 45.99N 83.90W
12/04/2017 M88 MPH LSZ322 MI BUOY
BUOY STATION DTLM4, 11 ESE GOETZVILLE. THE
DURATION OF THE NON-TSTM WND GST EVENT WAS
24 HOURS.
1253 PM NON-TSTM WND GST 2 SW GAYLORD 45.01N 84.70W
12/04/2017 M37 MPH OTSEGO MI MESONET
MESONET STATION KGLR, 1 WSW GAYLORD. THE
DURATION OF THE NON-TSTM WND GST EVENT WAS
24 HOURS.
0102 PM NON-TSTM WND GST 2 WNW ELMIRA 45.08N 84.89W
12/04/2017 M39 MPH ANTRIM MI MESONET
MESONET STATION MC050, 2 WNW ELMIRA. THE
DURATION OF THE NON-TSTM WND GST EVENT WAS
24 HOURS.
1257 PM NON-TSTM WND GST 1 SSE KINROSS 46.25N 84.47W
12/04/2017 M36 MPH CHIPPEWA MI AWOS
AWOS STATION CIU, CHIPPEWA COUNTY
INTERNATIONAL AIRPORT. THE DURATION OF THE
NON-TSTM WND GST EVENT WAS 24 HOURS.
0854 AM NON-TSTM WND GST 4 NNW BAY MILLS 46.48N 84.63W
12/04/2017 M38 MPH CHIPPEWA MI BUOY
BUOY STATION PTIM4, 4 NW BAY MILLS. THE
DURATION OF THE NON-TSTM WND GST EVENT WAS
24 HOURS.
1100 AM HIGH SUST WINDS 8 W ARCADIA 44.50N 86.40W
12/04/2017 M46 MPH LMZ366 MI BUOY
BUOY STATION WDE3569, 8 W ARCADIA. THE
DURATION OF THE HIGH SUST WINDS EVENT WAS 24
HOURS.
1235 PM NON-TSTM WND GST 1 NNE BELLAIRE 44.99N 85.20W
12/04/2017 M41 MPH ANTRIM MI AWOS
AWOS STATION ACB, ANTRIM COUNTY AIRPORT. THE
DURATION OF THE NON-TSTM WND GST EVENT WAS
24 HOURS.
1100 AM HIGH SUST WINDS 19 ENE ALPENA 45.20N 83.10W
12/04/2017 M46 MPH LHZ362 MI BUOY
BUOY STATION WUR8857, 18 ENE ALPENA. THE
DURATION OF THE HIGH SUST WINDS EVENT WAS 24
HOURS.
&&
SWRThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 4, 3:20 PM EST | Wind Advisory | APX | Antrim, Arenac, Benzie, Cheboygan, Emmet, Gladwin and 7 more | 28 hr |
Nearby
Winter Storm Watches in Michigan, 2017Every winter storm watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.